# SDR VTZA97255

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retraction Jack
- Part number: 6158E
- Condition: Worn
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6391 - IAD-CHO - DURING APPROACH, MADE AN UNSCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS THE NOSE GEAR UNSAFE WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RETRACTION JACK, O-RINGS, AND SEALS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
